Tsukuba Journal of Mathematics
- Tsukuba J. Math.
- Volume 21, Number 2 (1997), 421-441.
On triple coverings of irrational curves
Given a triple covering $X$ of genus $g$ of a general (in the sense of Brill-Noether) curve $C$ of genus $h$, we show the existence of base-point-free pencils of degree $d$ which are not composed with the triple covering for any $d\geq g-[(3h+1)/2]-1$ by utilizing some enumerative methods and computations. We also discuss about the sharpness of our main result and the so-called Castelnuovo-Severi bound by exhibiting some examples.
Tsukuba J. Math., Volume 21, Number 2 (1997), 421-441.
First available in Project Euclid: 30 May 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kato, Takao; Keem, Changho; Ohbuchi, Akira. On triple coverings of irrational curves. Tsukuba J. Math. 21 (1997), no. 2, 421--441. doi:10.21099/tkbjm/1496163250. https://projecteuclid.org/euclid.tkbjm/1496163250